MathSciNet Relay Station
MathSciNet bibliographic data
MR28887 (10,514c) 10.0X
Watson, G. N. A table of Ramanujan's function $\tau(n)$. Proc. London Math. Soc. (2) 51, (1949). 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement